MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST

Medline Industries, LP MEDLINE; NEEDLE,18GX1.0",REG,BEVEL,ST
Catalog Number SYR100185
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "our staff are reporting multiple events of coring when they use these needles to draw up solutions in the iv room." "coring" is when part of the rubber stopper on a drug vial dislodges from the core, or a piece of the stopper is sheared off, and goes into the drug liquid in the vial.
 
Additional Manufacturer Narrative
The customer reported multiple events of coring when the needles were used to draw up solutions in the iv room, and stated that part of the rubber stopper on a drug vial dislodges from the core, or a piece of the stopper is sheared off, and goes into the drug liquid in the vial.Medline received 2 boxes of syr100185 standard hypodermic needles in new condition and additional information was requested from the customer; the customer advised that these needles were used to draw up medication from a vial.The complaint was not confirmed.According to the product specifications, syr100185 standard hypodermic needles are not designed to penetrate vials, and the cause code was updated to reflect traced to user - misuse/mishandling; there was no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,18GX1.0",REG,BEVEL,ST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50797370
Report Number1417592-2026-43175
Device Sequence Number10529390
Product Code FMI
UDI-Device Identifier40080196304944
UDI-Public40080196304944
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR100185
Device Lot Number220610
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown